HomePravacholIs there cholestrol to reduce side effects of medication?
Posted in Pravachol on 2nd March 2014

Are there any side effects of medications to reduce cholestrol?
Best Answer (s):

by Gary F – probably
simply not high cholestrol get in the first place.

Answer by Bob H Reply
I take Vitorin, and I know nothing about it. OTOH, I do not know if they are doing no good either.

Reply kelumnk
Hello, I am a dcotor .. Statins are a group of drugs that are commonly used to lower cholesterol .. There are currently six statins on the market: atorvastatin (Lipitor), fluvastatin (Lescol), lovastatin (Mevacor), pravastatin (Pravachol), simvastatin (Zocor), rosuvastatin (Crestor) A seventh statin, cerivastatin (Baycol) was out of the market in the summer of 2001 because of the potentially serious side effects entfernt.Was are the common side effects of statins, the most common side effects of statins are gastrointestinal – nausea, gas, upset stomach. (Sleep disorders seem to be more frequent with atorvastatin and simvastatin.) Less common are headaches, dizziness, rash, and insomnia statins cause increases in liver enzymes in 1 of 100 patients. While blood tests should be reviewed after a few weeks of treatment, there is little evidence that statins ever cause serious or permanent liver damage.however if liver enzyme levels is more than 3 times normal and holds remains high, then the drug must be stopped. otherwise it may be continued .. statins cause muscle disease producing muscle weakness, and sometimes pain, in 1 of 1,000 patients. If muscle destruction is widespread, can lead to kidney failure and death führen.Eine excessive and potentially fatal form of muscle disease is the reason cerivastatin (Baycol) was from the market genommen.Rosuvastatin was also seen to have the severe form of muscle disease but only with the 80-mg dose (doses up to 40 mg only approved.) Rosuvastatin was also reported that a poorly explains kidney disease in some patients with 80 mg of lead (not approved) dosieren.Fühlen free to me to write, or visit Siewww.medicguide.orgdies one side of me and my doctor friends is done to … to answer all your health questions for free

Answer by Shelly
Yes, there will be an imbalance of your T1 & T2s in your gut.

Answer by Susan Yarrawonga
A common side effect is sore muscles.

Related Post for Pronounce Medical Words ― Vioxx

The correct dose: How pharmacy researchers make precision medicine
5 Most statins
Latest Pravachol News
Pronounce Medical Words ― Vioxx
Pronounce Medical Words ― Vioxx